Analogues of Miyachi and Cowling-Price theorems for the generalized Dunkl transform
Keywords:Generalized Dunkl transform, Uncertainty principles, Miyachi’s theorem, Cowling-price’s theorem
In this paper,we consider the generalized Dunkl transform which satisfies some uncertainty principles similar to the Euclidean Fourier transform. A generalization of Cowling-Price’s theorem, Miyachi’s theorem are obtained for the generalized Dunkl transform.The techniques of the proofs are based on the properties of the generalized Dunkl kernel, the relation between the generalized Dunkl transform with the classical Dunkl transform. The results of this paper are new, and they have novelty and generalize some results exist in the literature.
S.A. Al Sadhan, R.F. Al Subaie, M.A. Mourou, Harmonic analysis associated with a first-order singular differential-difference operator on the real line.
M.G. Cowling and J.F. Price, Generalizations of Heisenberg inequality, Lecture Notes in Math., 992. Springer, Berlin (1983), 443-449
A. Miyachi, A generalization of theorem of Hardy, Harmonic Analysis Seminar held at Izunagaoka, Shizuoka-Ken, Japon 1997, 44-51.
Gallardo L, Trimche K. An L p version of Hardy’s theorem for the Dunkl transform. J Aust Math Soc. 2004; 77 : 371-385.
Kawazoe T, Mejjaoli H. Uncertainty principles for the Dunkl transform. Hiroshima Math J. 2010;40(2):241-268.
Mejjaoli H, Trimche K. A variant of Cowling-Price’s theorem for the Dunkl transform on R. J Math Anal Appl. 2008;345:593-606.
F. Chouchene, R. Daher, T. Kawazoe, H. Mejjaoli, Miyachi’s theorem for the Dunkl transform. Integral Transform. Spec. Funct. 22, 167173 (2011).
A. Baklouti and S. Thangavelu, Hardy and Miyachi theorems for Heisenberg motion groups, Nagoya Math. J. 229, 120 (2016). https://doi.org/10.1017/nmj.2016.58
A. Baklouti, S. Thangavelu, Variants of Miyachi’s theorem for nilpotent lie groups. J. Aust. Math. Soc.88, 117 (2010). https://doi.org/10.1017/S144678870900038X
Dunkl CF. Differential-difference operators associated to reflection groups. Trans Amer Math Soc.1989;311: 167183
How to Cite
Copyright (c) 2022 El Mehdi LOUALID, Azzedine Achak, Radouan Daher
This work is licensed under a Creative Commons Attribution 4.0 International License.
Copyright on any article in the International Journal of Engineering and Applied Physics is retained by the author(s) under the Creative Commons license, which permits unrestricted use, distribution, and reproduction provided the original work is properly cited.
Authors grant IJEAP a license to publish the article and identify IJEAP as the original publisher.
Authors also grant any third party the right to use, distribute and reproduce the article in any medium, provided the original work is properly cited.
Most read articles by the same author(s)
- Azzedine Achak, Radouan Daher, Najat Safouane, Titchmarsh Theorems and K-Functionals for the Two-Sided Quaternion Fourier Transform , International Journal of Engineering and Applied Physics: Vol. 1 No. 1: January 2021
- Azzedine Achak, Radouan Daher, Najat Safouane, Harmonic analysis associated with the Weinstein type operator on Rd , International Journal of Engineering and Applied Physics: Vol. 1 No. 1: January 2021
- El Mehdi Loualid, Azzedine Achak, Radouan Daher, Hardy’s theorem for the generalized Bessel transform on the half line , International Journal of Engineering and Applied Physics: Vol. 1 No. 3: September 2021